# SDR DALA2016102007393

- Difficulty date: October 19, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 57,216 hours, 25,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE BOX BEAM FLANGE AT FR43 CENTER AND AFT HOLES HAVE CRACK INDICATIONS.  NR FOR ADDITIONAL INFORMATION 002-0001:5310-01450-01/001 00001, REPAIRED PER AMDS CARD 5310-01450-02 IN ACCORDANCE WITH SB A320-53-1251 REV 1.
